Contribution to collective works (Parts of books)
Li-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Arnaudon, Marc; THALMAIER, Anton
2010In Probabilistic approach to geometry
Peer reviewed
 

Files


Full Text
2010_ASPM_57.pdf
Author preprint (165 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Arnaudon, Marc;  Université de Poitiers > Laboratoire de Mathématiques et Applications
THALMAIER, Anton ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Li-Yau type gradient estimates and Harnack inequalities by stochastic analysis
Publication date :
2010
Main work title :
Probabilistic approach to geometry
Publisher :
Math. Soc. Japan, Tokyo, Japan
ISBN/EAN :
978-4-931469-58-7
Collection name :
Advanced Studies in Pure Mathematics, Vol. 57
Pages :
29-48
Peer reviewed :
Peer reviewed
Commentary :
2605409 (2011f:58062) 57
Available on ORBilu :
since 24 December 2013

Statistics


Number of views
226 (21 by Unilu)
Number of downloads
213 (10 by Unilu)

WoS citations
 
12

Bibliography


Similar publications



Contact ORBilu